Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. E. Rutherford
Title: Modular Invariants
Additional book information: Cambridge Mathematical Tracts, Number 27. Cambridge, University Press, and New York, Macmillan, 1932. viii+84 pp.

Review Information:

Reviewer: O. C. Hazlett
Journal: Bull. Amer. Math. Soc. 39 (1933), 839-842
American Mathematical Society